Discussions By Condition: I cannot get a diagnosis.

weight loss

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: thomsay
  • September 28, 2011
  • 09:26 PM

in 2009 my weight was 94 kg and now my weight is 83 kg, I didn't take any diet program or whatsoever.
I feel that my muscle mass is getting smaller. I have visited several gastronomics and have my blood test and came out normal.
Please help what should i do?

Reply Flag this Discussion

2 Replies:

  • Hi Dear, You have not explained where you want to gain your weight or what are the causes that you loose your weight. If you are trying to gain you weight then take some natural and Ayurvedic products that will helps you gaining weights. Increase the intake of dairy products like milk and cheese to gain you weight.Need Sound Sleep in Nights as well as afternoon sleep.Maintain a stress free lifestyle and keep your mind healthy.Eat 30 gm of raisins daily basis.Eat muskmelon thrice in daily basis for 40 to 50 days.You can also eat banana three time a day followed by milk of curd.Eat fresh fruit with milk.Eat figs that are excellent for weight gain.Green leafy vegetables are good source of magnesium that helps to gain weight.These above mentioned tips will helps you to gain your weight if you looking to improve your weight.Thanks,
    praveen-rose 2 Replies
    • November 14, 2011
    • 07:25 AM
    • 0
    Flag this Response
  • I think you shared a great diet plan..Thank you so much for such great suggestion..very helpful for me to lose my body weight..i am going to try this..thanks again.
    laurahill 2 Replies
    • December 14, 2011
    • 04:12 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?